# SDR LR7A2013032500625

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,065 hours, 29,602 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 2024T40025
- Part serial: NSN
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND TAIL CONE LOWER SKIN PANEL CRACKED AT FS 1163, RBL 12, WL 278.  REPAIRED IAW SRM FIG 51-140-12.
